# SDR FDEA201205041735

- Difficulty date: May 4, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 25,635 hours, 13,364 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING CENTER FLAP L/E 7.5" FROM OTBD EDGE HAS DENT THAT MEASURES APPROX 3.7" X 1.2" X .22" VERIFIED LT WING CTR FLAP L/E DAMAGE OUT OF LIMITS IAW FSRM 57-50-00-101. REPAIRED L/E IAW FSRM 57-50-00.
